| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 37-40


M. I. Ismailov, T. Z. Garayev
      Some generalizations of Riesz-Fisher theorem
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1803-1812.

F. Soleymani, B. S. Mousavi
      A novel computational technique for finding simple roots of nonlinear equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1813-1819.

D. Singh, R. K. Sharma
      Some results on mapping properties of analytic and hypergeometric functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1821-1826.

H. Azadi Kenary, D.Y. Shin, J. R. Lee, H. Hoseini
      Fixed point and Hyers-Ulam stability of functional equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1827-1833.

D. S. Petkovic, I. D. Arandelovic
      On two uniform convergence theorems
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1835-1840.

S. P. Sidorov
      Basic properties of linear shape-preserving operators
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1841-1849.

V. Parvaneh
      More properties of the classes of hereditarily l^p Banach sequence spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1851-1857.

Bin Qin, Taixiang Sun, Hongjian Xi
      Global behavior of the max-type difference equation x_{n}=\max\{\frac{A_1}{x^{\alpha_1}_{n-m_1}}, \frac{A_2}{x^{\alpha_2}_{n-m_2}},\cdots,\frac{A_k}{x^{\alpha_k}_{n-m_k}}\}
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1859-1865.

K. Rattanaseeha
      A general iterative method for generalized equilibrium problems and fixed point problems in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1867-1884.

Maozhong Shi, Guangwa Wang
      Fourier series and neutral functional differential equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1885-1896.

Shouwei Hou, Yuming Chu
      Optimal convex combination bounds of root-square and harmonic root-square means for Seiffert mean
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1897-1904.

K. Balasubramanian, K. Chandrasekhara Rao
      Some aspects of sequence spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1905-1914.

R. Abazari
      Non approximately inner tensor product of C*-algebras
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1915-1920.

R. Asim, M. Aslam, A. A. Zafer
      Fixed point theorems for certain contraction in D-metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1921-1931.

S. S. Benchalli, J. J. Karnel
      Weaker and stronger forms of fuzzy b-irresolute maps
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1933-1941.

B. Rodjanadid
      Iterative algorithms for finding common solutions of generalized mixed equilibrium problems and common fixed point problems for a countable family of nonexpansive mappings in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1943-1960.

Ch. Thaiprayoon, D. Samana, J. Tariboon
      Three-point boundary value problems for second-order impulsive integro-differential equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1961-1972.

M. Garg, S. Agarwal
      A fixed point theorem on five metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1973-1982.

K. S. Sisodia, D. Singh, M. S. Rathore
      Some common fixed point theorems in Menger spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1983-1990.

R. D. Parshad
      Long time behavior of a PDE model for invasive species control
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 37-40, 1991-2015.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |